Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have bumps on face. Have applied cotizone cream but no use. What is the cure for this?

I am 20 years old. Never had a pimple in my life. after a concert and a day of accessive drinking i woke up with many little bumps on my forehead and on the right side of my nose.. i put cortizone cream and took allergy medicine but it is not helping to bring them down, any suggestions? im scared they will never go away
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
these occurs sfter excess oils in food
cortisone is not to be applied on face as it flare up the things
take doxi 100 mg bd for 10 days
take allegra 120 mg for 3 week
apply clindamycin gel over affected part and calamine lotion once a day
in future dont use oily and greesy food
avoid oils mustard coconut walnut goundnut almonds soya oils
use olive for cooking and application
apply non toxic soaps creams and shampoo
warm water to be taken in morning 3 glasses to clear your skin
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor